# SDR DHL9980751C

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Misrepaired
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, UPPER FUS FWD SERVICE DOOR AT FWD TOP CORNER PREVIOUS REPAIR.  REMOVED REPAIR AND INSTALLED DOUBLER PER SRM 53-2-0 N/R 741.
